# SDR 9WGA2025053154301

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 82,854 hours, 17,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK TO BAH, DUE TO HYDRAULIC SYSTEM 3 LEAK DURING FLIGHT.
